# SDR 06FDEA2889

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, SLAT NR 2, AT STA XORS 264,THE EXTERNAL SKIN UPPER SIDE HAS A DOUBLER   REPAIR (4 INCHES X 3 INCHES ).  REMOVED EXISTING REPAIR TO EVALUATE DAMAGE IAW SRM 51-30-01 VOL 2. CLEANED AREA IAW SRM 51-41-01-VOL 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER NR F177208/N01208-1 FILLER,   F177208/N01208-3 SPLICE, F177208/N01208-5 SPLICE AND IAW EA NR 8-5760-97870.
